Carregant...
Carregant...

Vés al contingut (premeu Retorn)

On fields of definition of torsion points of elliptic curves with complex multiplication

Autor
Dieulefait, L.V.; Gonzalez, E.; Jimenez, J.
Tipus d'activitat
Article en revista
Revista
Proceedings of the American Mathematical Society
Data de publicació
2011-06
Volum
139
Número
6
Pàgina inicial
1961
Pàgina final
1969
DOI
https://doi.org/10.1090/S0002-9939-2010-10621-4 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/12251 Obrir en finestra nova
URL
http://www.uam.es/personal_pdi/ciencias/engonz/research/papers/CMtorsion.pdf Obrir en finestra nova
Resum
For any elliptic curve E defined over the rationals with complex multiplication (CM) and for every prime p, we describe the image of the mod p Galois representation attached to E. We deduce information about the field of definition of torsion points of these curves; in particular, we classify all cases where there are torsion points over Galois number fields not containing the field of definition of the CM.
Citació
Dieulefait, L.V.; Gonzalez, E.; Jimenez, J. On fields of definition of torsion points of elliptic curves with complex multiplication. "Proceedings of the American Mathematical Society", Juny 2011, vol. 139, núm. 6, p. 1961-1969.
Grup de recerca
MAK - Matemàtica Aplicada a la Criptografia

Participants

  • Dieulefait, Luis Victor  (autor)
  • Gonzalez Jimenez, Enrique  (autor)
  • Jimenez Urroz, Jorge  (autor)

Arxius